# SDR DALA2024010800307

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 99,221 hours, 45,414 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0660 -MISC/DE- DUE TO CAPTAINS AIRSPEED UNRELIABLE. CORRECTIVE ACTION: REPLACED LEFT AIR DATA COMPUTER.
